# SDR USAA050992

- Difficulty date: August 8, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, Q6 FRAME, 1.4 INCH CRACK, BS 616 RT BOTTOM OF FRAME INNER CHORD BS 616 RT.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER IAW TR 53-62-01.  (K)
